# SDR HNAA2011091100277

- Difficulty date: September 3, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,659 hours, 62,805 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Current Limiter
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT SECONDARY BUSS INDICATES LOW VOLTAGE AND VOLTAGE REDUCES WHEN ITEMS ARE TURNED ON.  OK WITH APU POWER.  R & R CURRENT LIMITER F1, GROUND RUN, CHECKED GOOD.
